# SDR ASAA0873522

- Difficulty date: September 11, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 31,950 hours, 13,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A5240910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PANEL CHANNELS CRACKED AT STA 538 BL 0.  REPAIRED CHANNELS IAW AAR EA 12908 AND ALASKA EA 5320 01851.
